# SDR FDEA202507181234

- Difficulty date: July 18, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 84,725 hours, 20,857 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB71772
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING: UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER   BETWEEN INNER REAR SPAR AND YW 467, AND STRINGER 1 FOUND WITH CORROSION. RIGHT HAND WING: UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER   BETWEEN INNER REAR SPAR AND YW 467, AND STRINGER -1 AREA REPAIRED AS PER EA 1-5730-  T0384362 PART 1 TITLE: "WING - PLATES AND SKINS - RH WING - CORROSION FOUND ON MLG   SUPPORT UPPER DOUBLER BETWEEN INNER REAR SPAR AND YW 467". REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
